# SDR SWIA200211141

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 29,052 hours, 36,997 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0174
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 4,742 hours, 6,668 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO ELKO, RIGHT NACELLE WOULD NOT EXTEND PAST 15 DEGREES WITH CONTROL FAULTS.  AFTER LANDING, ALL FLAPS RETRACTED.  THEREAFTER, RIGHT NACELLE FLAP WOULD NOT WORK, CAUSING FLAP ASYMMETRY.  REMOVED AND REPLACED NACELLE FLAP ACTUATOR.  REMOVED AND REPLACED FLAP CONTROL BOX.  OPS & LEAK CHECKS GOOD.
